Diffusion processes on Mandala

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)887-917
Number of pages31
JournalOsaka Journal of Mathematics
Volume32
Publication statusPublished - 1995

Cite this

Diffusion processes on Mandala. / Murai, Joushin.

In: Osaka Journal of Mathematics, Vol. 32, 1995, p. 887-917.

Research output: Contribution to journalArticle

@article{f7eaf8f8065e408badabbb9abc9a38ef,
title = "Diffusion processes on Mandala",
author = "Joushin Murai",
year = "1995",
language = "English",
volume = "32",
pages = "887--917",
journal = "Osaka Journal of Mathematics",

}

TY - JOUR

T1 - Diffusion processes on Mandala

AU - Murai, Joushin

PY - 1995

Y1 - 1995

M3 - Article

VL - 32

SP - 887

EP - 917

JO - Osaka Journal of Mathematics

JF - Osaka Journal of Mathematics

ER -